# SDR R61A2022120200765

- Difficulty date: November 13, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 45,783 hours, 28,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17065703005
- Condition: Corroded
- Location: L2 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 LOWER THRESHOLD FOUND FURTHER CORRODED TO PREVIOUS BLENDS. CORRODED L2 LOWER THRESHOLD REMOVED AND REPLACED IAW EMB SRM 51-41-01, 51-41-02, 51-43-01 AND 51-43-02.
